Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Got tissue in vomit after having alcohol. What could be this?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
yesterday night i drank alcohol...after some time i was feeling high acidity..i tried to puke many times at last i puked a bit and found thin red tissue like thing in puke..altogh it was just little but i got afraid..can u help me with tht please
Posted Sat, 30 Mar 2013 in Digestion and Bowels
Answered by Dr. Nsah Bernard 19 minutes later

Thanks for posting on XXXXXXX
I am pleased to be able to assist you with your health query.

In as much as alcohol could have very devastating short and long term effect, I do not think that what you experience is any cause for concern. If you are not still feeling the high acidity or burning sensation, then you just relax and drink a few glasses of water.
Let me know if the tissue looks like a biological material stained with blood or not? It might just be regurgitation of an undigested food particle.

Hope this helps and write back if you got any further query.
Dr. Bernard
Above answer was peer-reviewed by
Follow-up: Got tissue in vomit after having alcohol. What could be this? 11 minutes later
i am not having acidity now...yes it was blood stained fiber kind of thing..i nörmal have to poop 3-4 times a day...and get very soft it ok?
Answered by Dr. Nsah Bernard 31 minutes later

It seems to me that alcohol has provoked a gastric ulcer with bleeding as complication. Your frequent soft stool is as a result of alcohol, so that will pass away. I just you drink more water contrary to my proposal to drink a few cups of water. Then, if you are able you visit a gastroenterologist for examination and possibly run an endoscopy to determine if any GIT ulcer.

Hope this further helps and if you are satisfied, please do accept my answer.
Thank you
Dr. Bernard
Above answer was peer-reviewed by
Follow-up: Got tissue in vomit after having alcohol. What could be this? 8 minutes later
sir,can u tell me symptoms for that ulcer...or any medication that i can take...i cant go for endoscopy as i dont want to tell this thing to my parents..i am a student...if even i will tell thm abt this they will take tension and i dont want that...this blood stained fiber mterial came for the first time...and that too in a very small there any other way i can get to know wether its a ulcer or what
Answered by Dr. Nsah Bernard 29 minutes later
In that case just stay calm. There is no alarm yet. If you have serious ulcer, then you will definitely have epigastric pain or retrosternal pain (pain in the middle of your chest descending down to your umbilicus). Just take some milk beverage and drink. If you can get over-the-counter antacids (if you feel the pains) and take two tablets trice daily then it could help reduce the acidity.
But I do not think you should worry much per your presentation. Just avoid alcohol for some time while you observe if any other symptom arises especially feeling acidity, vomiting up blood, black stools etc. If that happens, just send me a message and I will tell you what to do.

Hope this helps
Dr. Bernard
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor